Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 30, 2015, 8:37 PM EDT for Indian River County, Saint Lucie County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 8:37 PM EDT (00:37 UTC)
- Expired
- Jun 30, 2015, 9:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
The radar
The Melbourne radar (KMLB), 63 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 8:47 PM EDT | TSTM WND GST 42 | Vero Beach Airport, FL | THE ASOS AT THE VERO BEACH AIRPORT RECORDED A 37-KNOT/42-MPH WIND GUST OUT OF THE WEST NORTHWEST AS A THUNDERSTORM MOVED OVER THE SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2640 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS52 KMLB 010037
SVRMLB
FLC061-111-010100-
/O.NEW.KMLB.SV.W.0046.150701T0037Z-150701T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
837 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...
SOUTHEASTERN INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 900 PM EDT
* AT 837 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR VERO BEACH ..AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERO BEACH...INDIAN RIVER SHORES...INDRIO...WINTER BEACH AND VERO
BEACH SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2751 8032 2753 8032 2755 8035 2755 8034
2763 8036 2762 8036 2766 8037 2762 8037
2750 8034 2744 8041 2761 8059 2775 8046
2772 8040 2766 8038 2771 8039 2770 8037
2752 8031
TIME...MOT...LOC 0037Z 310DEG 17KT 2764 8047
$$
CRISTALDI1 follow-up statement
064
WWUS52 KMLB 010100
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
900 PM EDT TUE JUN 30 2015
FLC061-111-010108-
/O.EXP.KMLB.SV.W.0046.000000T0000Z-150701T0100Z/
ST. LUCIE FL-INDIAN RIVER FL-
900 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. LUCIE AND
SOUTHEASTERN INDIAN RIVER COUNTIES WILL EXPIRE AT 900 PM EDT...
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
SLIGHTLY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE FOR NOW.
HOWEVER...STRONG STORMS CONTINUE ALONG THE COAST NEAR VERO BEACH AND
JUST NORTHWEST OF FORT PIERCE...WITH GUSTY WINDS AND FREQUENT
LIGHTNING.
LAT...LON 2751 8032 2753 8032 2755 8035 2755 8034
2763 8036 2762 8036 2766 8037 2762 8037
2750 8034 2744 8041 2761 8059 2775 8046
2772 8040 2766 8038 2771 8039 2770 8037
2752 8031
TIME...MOT...LOC 0056Z 310DEG 17KT 2764 8047
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:59 PM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 30, 2:59 PM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 259 PM EDT TUE JUN 30 2015 .DISCUSSION... CURRENTLY-TONIGHT...DRIER AIR ALOFT THAT WAS EVIDENT IN THE MORNING SOUNDING FROM TAMPA HAS KEEP CONVECTION LIMITED SO FAR THIS AFT AS IT HAS SPREAD EASTWARD. HRRR MODEL STILL INDICATING SOME INCREASE IN SHOWERS AND STORMS BUT COVERAGE SHOULD STILL REMAIN ON THE LOWER END WITH BEST CHANCE FOR RAIN ALONG THE COAST INTO LATE AFT AND SUNSET. THIS WILL BE ESPECIALLY TRUE WHERE BOUNDARY COLLISIONS OCCUR ALONG THE STALLED EAST COAST SEA BREEZE SOUTH OF THE CAPE. ANY PRECIP WILL PUSH OFFSHORE INTO THE EARLY EVE WITH RAIN CHANCES ENDING FOR THE REST OF THE NIGHT. OVERNIGHT LOWS WILL RANGE FROM THE LOW TO MID 70S WITH SKIES MOSTLY CLEAR TO PARTLY CLOUDY. WED...MID LEVEL TROUGH OVER THE EASTERN U.S. WILL KEEP ATL RIDGE AXIS SOUTH OF THE AREA WED. MODELS SHOW LOW LEVEL OFFSHORE FLOW WEAKENS...WHICH SHOULD ALLOW THE EAST COAST SEA BREEZE TO FORM ALONG MUCH OF THE COAST. HOWEVER IT WILL STILL LIKELY BE DELAYED WITH LITTLE INLAND MOVEMENT EXPECTED...ESPECIALLY FROM THE CAPE NORTHWARD. MOS POPS VARY FOR TOMORROW WITH GFS/MAV GUIDANCE THE DRIER OUTLIER FROM THE NAM AND ECMWF MOS. LOOKS LIKE THERE SHOULD BE SUFFICIENT MOISTURE AND INSTABILITY FOR ISO-SCT SHOWER/STORM COVERAGE IN THE AFT SO HAVE LEANED TOWARD THE LATTER GUIDANCE WITH POPS RANGING FROM 30-40 PERCENT. BEST CHANCE FOR BOUNDARY COLLISIONS AND ANY STRONGER STORMS WILL BE OVER THE INTERIOR AND TOWARD THE BREVARD/VOLUSIA COASTS. HIGHS FORECAST IN THE LOW 90S ACROSS THE COAST TO MID 90S OVER THE INTERIOR. PREVIOUS EXTENDED DISCUSSION... THU-FRI...SUBTROPICAL RIDGE IS SHOWN BY GFS DRIFTING NWD TO A POSITION NR CENTRAL FL BY THU A LIGHTER WIND REGIME WL LEAD TO MORE TYPICAL COVERAGE OF AFTERNOON STORMS...SLIGHTLY DELAYED FOR ONSET DUE TO THE NEED FOR SFC HEATING AND BOUNDARY CONDITIONS TO INITIATE ACTIVITY. THE WEAK WIND PROFILE THU-FRI WL FAVOR INTERIOR SECTIONS GENERALLY FOR BEST COVERAGE. SAT-MON...THE AXIS OF THE SUBTROPICAL RIDGE IS SHOWN DRIFTING NEAR TO JUST NORTH OF THE AREA DURING THE WEEKEND. MARINE BASED SHOWERS ARE POSSIBLE BY SAT NIGHT/SUN WITH AT LEAST SEASONALLY TO LOW END SCT COVERAGE AREAWIDE A GOOD BET INTO EARLY NEXT WEEK. && .AVIATION...STORM COVERAGE HAS REMAINED LIMITED DUE TO DRIER AIR ALOFT ACROSS THE REGION. MAY STILL SEE ISO-SCT SHRA/TSRA MAINLY TOWARD THE COAST INTO LATE AFT/EARLY EVE...ESPECIALLY WITH BOUNDARY COLLISIONS FROM KVRB-KSUA. ANY CONVECTION THAT FORMS WILL DIMINISH AND PUSH OFFSHORE BY LATE EVE WITH RAIN CHANCES ENDING ACROSS THE AREA. ISO/SCT AFT SHRA/TSRA FORECAST FOR TOMORROW AFT. SEA BREEZE SHOULD BE ABLE TO FORM ALONG MUCH OF THE COAST DUE TO A WEAKER OFFSHORE FLOW. GREATEST STORM COVERAGE EXPECTED WITH ANY BOUNDARY INTERACTIONS ACROSS THE INTERIOR AND TOWARD THE VOLUSIA/BREVARD COASTS LATER IN THE DAY. && .MARINE... TONIGHT...RIDGE AXIS SOUTH OF THE AREA WILL MAINTAIN WINDS OUT OF THE SOUTHWEST OVERNIGHT UP TO 10-15 KNOTS WITH SEAS RANGING FROM 1-3 FEET. A FEW OFFSHORE MOVING STORMS WILL CONTINUE TO BE POSSIBLE INTO THE EVENING HOURS. WED-SAT...(PREVIOUS DISCUSSION) THE RIDGE AXIS SITUATED JUST S OF THE AREA THROUGH MIDWEEK WL PROVIDE FAVORABLE MARINE CONDS DUE TO WLY COMPONENT WITH A LIMITED SEA BREEZE POTENTIAL. STORMS MOVING OFFSHORE FROM THE MAINLAND WL PRODUCE LOCALLY HIGHER WINDS AND SEAS IN THE AFTERNOON TO EARLY EVENING HOURS WED-THU. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 93 74 93 / 20 40 20 40 MCO 74 95 75 94 / 10 40 20 50 MLB 73 92 75 92 / 20 40 30 30 VRB 72 93 75 92 / 30 30 30 30 LEE 75 94 76 94 / 10 40 20 40 SFB 74 95 76 94 / 20 40 20 40 ORL 75 95 77 94 / 10 40 20 50 FPR 71 93 74 92 / 30 30 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST GRIDS...WEITLICH/ULRICH AVIATION...WEITLICH IMPACT WEATHER/RADAR....VOLKMER
Hazardous weather outlook, Jun 30, 9:47 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 947 AM EDT TUE JUN 30 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-302300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 947 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... WESTERLY MID LAYER WINDS WILL ALLOW SCATTERED STORMS TO MOVE EAST FROM THE INTERIOR TOWARD THE EAST COAST IN THE AFTERNOON. THE EAST COAST SEA BREEZE WILL ALSO DEVELOP AND MOVE SLOWLY INLAND SOUTH OF CAPE CANAVERAL WHICH MAY ALLOW A FEW STORMS TO BECOME STRONG NEAR THE COAST IN THE MID TO LATE AFTERNOON. STRONGER STORMS TODAY MAY PRODUCE WIND GUSTS TO 50 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .MARINE THUNDERSTORM GUST IMPACT... A FEW STRONGER STORMS APPROACHING THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 KNOTS. A FEW STRONGER STORMS OVER THE INTERIOR MAY ALSO PRODUCE STRONG AND GUSTY WINDS. BOATERS ARE URGED TO KEEP AN EYE TO THE WESTERN SKIES FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE THE STORMS ARE IN YOUR AREA. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA THIS AFTERNOON. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON THROUGH THE HOLIDAY WEEKEND...WITH THE POTENTIAL FOR THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND EARLY EVENINGS INTO MID WEEK. THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY DOWNBURST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER/WIMMER
In the hours before
Special weather statement, Jun 30, 6:52 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
652 PM EDT TUE JUN 30 2015
FLZ053-302345-
OSCEOLA FL-
652 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 745
PM EDT...
AT 649 PM EDT...DOPPLER RADAR WAS TRACKING CLUSTER OF STRONG
THUNDERSTORMS OVER AND EAST OF LAKE KISSIMMEE...MOVING EASTWARD
AT 15 KNOTS.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE...LAKE MARIAN...FOREVER FLORIDA AND KENANSVILLE.
THESE STORMS WILL ALSO IMPACT MOTORISTS ON THE FLORIDA TURNPIKE AND
CANOE CREEK ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
IF ON OR NEAR LAKE KISSIMMEE OR LAKE MARIAN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2795 8134 2807 8131 2808 8093 2775 8104
2783 8122 2785 8124 2785 8126 2787 8130
2789 8130 2790 8131 2792 8131 2794 8135
TIME...MOT...LOC 2249Z 287DEG 12KT 2796 8125
CRISTALDISpecial weather statement, Jun 30, 7:24 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
724 PM EDT TUE JUN 30 2015
FLZ047-053-010015-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-
724 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND EAST
CENTRAL OSCEOLA COUNTIES UNTIL 815 PM EDT...
AT 723 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENANSVILLE...MOVING EAST AT 10 MPH.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENANSVILLE...WESTERN PALM BAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2782 8075 2782 8081 2786 8100 2808 8093
2808 8071
TIME...MOT...LOC 2323Z 276DEG 6KT 2796 8093
CRISTALDISpecial weather statement, Jun 30, 7:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
742 PM EDT TUE JUN 30 2015
FLZ047-053-054-058-059-010045-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
742 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BREVARD...SOUTHEASTERN
OSCEOLA...WESTERN INDIAN RIVER...NORTHEASTERN OKEECHOBEE AND
NORTHWESTERN SAINT LUCIE COUNTIES UNTIL 845 PM EDT...
AT 738 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION
BETWEEN A LARGE THUNDERSTORM OUTFLOW BOUNDARY AND THE EAST COAST SEA
BREEZE. RAPID DEVELOPMENT OF STRONG STORMS WILL BE POSSIBLE IN THE
ADVISORY AREA. WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH SOME
OF THE STORMS THAT FORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS END.
IF ON OR NEAR BLUE CYPRESS LAKE OR THE STICK MARSH...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
HEAVY RAINFALL IS LIKELY WITH STORMS THAT DEVELOP. THIS MAY REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN
PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE
DANGERS OF LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2778 8042 2778 8043 2777 8043 2777 8044
2748 8056 2751 8079 2762 8107 2786 8100
2781 8075 2808 8071 2808 8060 2794 8053
2794 8051 2795 8051 2798 8053 2799 8052
2808 8058 2808 8056 2780 8042
TIME...MOT...LOC 2338Z 265DEG 48KT 2805 8059 2776 8067 2758 8074
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:42 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 30, 8:47 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 58 min |
| Jun 30, 9:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 37 min |
| Jun 30, 9:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 30, 9:47 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 43 min |
| Jun 30, 10:38 PM EDT | Special Weather Statement | MLB | Martin | 52 min |
| Jun 30, 10:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Jul 1, 11:24 AM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Jul 1, 4:35 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jul 1, 4:39 PM EDT | Special Marine Warning | MLB | 96 min | |
| Jul 1, 4:42 PM EDT | Special Weather Statement | MLB | Osceola | 63 min |
| Jul 1, 5:29 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 34 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | MLB | Indian River | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.